# SDR YENA20090926127

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 774 hours, 432 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Panel
- Part number: 1700455413
- Part serial: 000494429
- Condition: Faulty
- Location: Cockpit
- Part time: 775 hours, 433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1791 FLL-NAS - EICAS DISPLAYS EMERGENCY LIGHT BATTERY FAULT.  MAINTENANCE FERRY FLIGHT TO FLL FOR MAINTENANCE ACTION.  REMOVED AND REPLACED COCKPIT PASSENGER SIGN PANEL IAW AMM 33-23-07 AND MAU1 GENERIC I/O MODULE SLOT 11/12 IAW AMM 31-41-06, OPS OK ITEM CLEARED.
